# SDR 2008UALA02497

- Difficulty date: April 28, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 34,061 hours, 13,031 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Door 2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY LIGHT DISLODGED ON TAKEOFF AND HANGS BY WIRES.  REPLACED EMER EXIT SIGN ASSY WITH NEW.
